# SDR 01FDEA001003

- Difficulty date: November 18, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NR 1 ENG STRUT LIGHT ILLUM.  REMOVED AND REPLACED GEAR PINS AND SECURED LOOSE CONNECTOR.  OK FOR SERVICE.
